# SDR IPXA2016091508285

- Difficulty date: September 13, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 65,029 hours, 11,434 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE BOTTLE PRESSURE TO TEST LIGHT INOPERATIVE, L1 DOOR INDICATOR ASSY IAW AMM 25-61-04.  OPS CK GOOD.
